# SDR DL76S070211

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 60,205 hours, 28,576 cycles
- Engine: Ge CF680C2*
- Engine time: 29,393 hours, 39,427 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part serial: P1375
- Condition: Inoperative
- Location: Apu
- Part time: 29,393 hours, 39,427 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL NOTICED BOTH INSIDE AND OUTSIDE AIRCRAFT SMELL STARTED AFTER POWER TRANSFER TO APU AND PACKS WERE TURNED ON.  GROUND PERSONNEL ALSO REPORTED STRONG SMELL AND REPORTED SMOKE COMING OUT OF AN APU VENT.  INSP APU AREA FOUND STARTER MOTOR W/STRONG BURNT ELEC ODOR.  REPLACED STARTER ALSO FOUND RELAY STUCK CLOSED K197 REPLACED K19 AND K117 RELAYS.  ALSO, REPLACED APU BATT.   RAN APU, OPS CK OK.  REMOVED MCO/PLAC.
